# SDR UALA2012122107365

- Difficulty date: December 20, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,055 hours, 16,539 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 326
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE A CRACK AT BOTTOM OF F/O FWD WINDSHIELD.  REPLACED F/O WINDSHIELD PER AMM.
